MathSciNet Relay Station
MathSciNet bibliographic data
MR628959 60J65 (60K20 90B22)
Harrison, J. Michael; Reiman, Martin I. On the distribution of multidimensional reflected Brownian motion. SIAM J. Appl. Math. 41 (1981), no. 2, 345–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement